# SDR AALA20170321008

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 85,824 hours, 46,851 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Condition: Loose
- Location: Slat Track
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THERE IS A DISTINCT VIBRATION IN BOTH CONTROL WHEELS FROM CRUSE THRU LANDING.  LANDING LIGHTS RETRACTED. MAINTENANCE FOUND LOOSE NR 2 SLAT TRACK COVER ON LEFT WING. SECURED COVER.  AIRCRAFT WAS GROUNDED.
